# SDR DLM90030897

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 24,046 hours, 12,592 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Part serial: DL1147
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FD POSITION H2O PORTABLE FIRE EXTINGUISHER LEAKING FLUID.  DAL LEAD SEAL INTACT WITH NO EVIDENCE OF ACTIVATION OR TAMPERING.  CARTRIDGE CKS OK.  REPLACED SAME.
